# SDR DALA13002776307

- Difficulty date: December 24, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED OPEN HOLE HFEC INSPECTION ON NR 3, RT MAIN ENTRY DOORWAY UPPER AFT CORNER REP & MOD: SECTION 02D FASTENER HOLES FOUND ONE CRACK ON BEARSTRAP AND 01EA CRACK ON SKIN AT 4TH HOLE FROM FWD OF 3RD ROW FROM BELOW DOUBLER AREA CLASSIFIED AS 'LARGE'.  NR 3, RT MAIN ENTRY DOORWAY UPPER AFT CORNER FASTENER HOLES ONE CRACK ON BEARSTRAP AND ONE CRACK ON SKIN AT 4TH HOLE FROM FWD OF 3RD ROW FROM BELOW DOUBLER ARE REPAIRED IAW PRI509725-14AD, REV 0,1,3.
